# SDR 8LFA2021081900237

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N901LF
- Make and model: Agusta AW109SP
- Aircraft serial: 22400
- Aircraft time: 676 hours, 1,859 cycles
- Engine: Pwc PW207C
- Engine time: 676 hours, 1,859 cycles
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 8063174C
- Part serial: 21545253
- Condition: Loose
- Location: #1 Engine Bottom
- Part time: 676 hours, 1,859 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

WE HAD JUST COMPLETING OEI TRAINING WITH THE TRAINING MODE ON THE NUMBER ONE ENGINE.  AFTER COMPLETING OUR OEI TRAINING, ROGER PLACED THE TRAINING MODE BACK TO CENTER POSITION AND ALL INDICATIONS ON THE NUMBER ONE ENGINE WERE NORMAL. I PLACE THE RPM SWITCH BACK TO 102% AND PREPARED FOR TAKEOFF.  AFTER TAKEOFF AT ABOUT 500’ AND ABOUT 70 KNOTS WE STARTED TO NOTICE A FUEL SMELL AND WITHIN A FEW SECONDS WE GOT INDICATIONS OF A NUMBER ONE ENGINE FAILURE.  WE BRIEFLY TRIED TO DIAGNOSE THE PROBLEM WHILE I TURNED BACK TOWARDS THE AIRFIELD FOR A LANDING.  WE BOTH CONFIRMED THAT THE TRAINING SWITCH HAD NOT BEEN MOVED SO I CONTINUED BACK TO THE AIRPORT AND LANDED RUNWAY 12.  WE PERFORMED A ROLL ON LANDING AND CONTINUED TO ROLL TO THE FBO AND PERFORMED A SHUTDOWN AFTER PARKING. I PLACED ENGINE SWITCHES TO IDLE AND NOTICED THE TOT REMAINED AT ABOUT 450 ON THE NUMBER ONE ENGINE SO ROGER PULLED THE IGN CB IN CASE WE WANTED TO MOTOR THE STARTER.  WE DETERMINED THAT MOTORING THE STARTER WAS NOT NEEDED AND SHUT DOWN THE NUMBER 2 ENGINE NORMALLY AND SWITCHED OFF THE NUMBER ONE ENGINE CONTROL KNOB AS WELL.  AFTER SHUTDOWN A BRIEF INSPECTION OF THE NUMBER ONE ENGINE REVEALED FUEL ON THE ENGINE DECK AND THE FUEL MANIFOLD (FLOW DIVIDER) ON THE BOTTOM OF THE ENGINE WAS LOOSE, CAUSING THE FUEL TO NOT MAKE IT TO THE ENGINE AND IT FLAMED OUT.
